# SDR FDEA2018082902188

- Difficulty date: July 19, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,795 hours, 41,578 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Part number: AJC700175
- Condition: Worn
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BULKHEAD, LEFT SIDE BELOW THE UPPER LIGHT ASSEMBLY,  HORIZONTAL RIB HAD DEEP WEAR.   REPAIRED THE DAMAGED RIB IAW EA 8-5310-TO341640.
